# SDR COEA2015122201850

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N850FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0164
- Aircraft time: 11,297 hours, 14,897 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Condition: Leaking
- Location: Lt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FLIGHT 7777 RETURN TO BLOCK, WO 208-157019 DISCREPANCY.  ON TAXI OUT LT BRAKE INOPERATIVE.  INSPECTED BRAKE SYS, FOUND LT BRAKE CALIPER SEEPING, CHECKED LT MASTER CYLINDER & LINES.  SUSPECT LT HARD LINE FROM PARKING BRAKE, VLV ALSO SEEPING, ALL OTHER LT SYS COMPONENTS CHECKED GOOD.  RT CALIPER, MASTER CYLINDER & RT BRAKE LINES CHECKED GOOD.  REMOVED LT CALIPER, CLEANED & INSPECTED ALL PARTS.  REASSEMBLED WITH ALL NEW O RINGS.  INSTALLED ON ACFT WITH NEW BRAKE LININGS, INSTALLED NEW HARDLINE FROM BRAKE VLV AFT BLED SYS & CHECKED FOR FURTHER LEAKAGE WITH NONE FOUND AT THIS TIME.  PERFORMED NEW BRAKE BURN IN.  BRAKE SYS CHECKED GOOD.  ACCOMPLISHED IAW MM 32-40-00.
